Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 12, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Apr 21, 2011, 2:14 PM MDT for 4 counties in Utah; Uinta County, Wyoming. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2011, 2:14 PM MDT (20:14 UTC)
- Expired
- Apr 21, 2011, 3:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Cache County, UT, Morgan County, UT, Rich County, UT, Summit County, UT, Uinta County, WY
The radar
The Salt Lake City radar (KMTX), 124 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 2:20 PM MDT | TSTM WND GST 71 | Evanston, WY | |
| Apr 21, 2:31 PM MDT | TSTM WND GST 61 | 13 E Evanston, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
949
WUUS55 KSLC 212014
SVRSLC
UTC005-029-033-043-WYC041-212100-
/O.NEW.KSLC.SV.W.0012.110421T2014Z-110421T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
214 PM MDT THU APR 21 2011
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CACHE COUNTY IN UTAH
NORTHEASTERN MORGAN COUNTY IN UTAH
RICH COUNTY IN UTAH
NORTH CENTRAL SUMMIT COUNTY IN UTAH
WESTERN UINTA COUNTY IN SOUTHWEST WYOMING
* UNTIL 300 PM MDT
* AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LAKOTA TO ALMY TO 11 MILES SOUTHEAST OF EMORY...MOVING EAST AT
30 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
RANDOLPH... ALMY... EVANSTON... ALTAMONT... RAGEN... LEROY AND AND
PIEDMONT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4095 11063 4086 11136 4132 11139 4201 11169
4202 11106 4200 11103 4160 11103 4159 11060
4142 11052
TIME...MOT...LOC 2014Z 259DEG 24KT 4201 11136 4134 11107
4097 11115
$$
CRK1 follow-up statement
718
WWUS55 KSLC 212024
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
224 PM MDT THU APR 21 2011
UTC005-029-212034-
/O.CAN.KSLC.SV.W.0012.000000T0000Z-110421T2100Z/
CACHE UT-MORGAN UT-
224 PM MDT THU APR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN AND
NORTHEASTERN CACHE COUNTIES IS CANCELLED...
LAT...LON 4095 11063 4089 11123 4145 11123 4201 11150
4202 11106 4200 11103 4160 11103 4159 11060
4142 11052
TIME...MOT...LOC 2024Z 259DEG 24KT 4202 11127 4135 11098
4098 11106
$$
UTC033-043-WYC041-212100-
/O.CON.KSLC.SV.W.0012.000000T0000Z-110421T2100Z/
RICH UT-UINTA WY-SUMMIT UT-
224 PM MDT THU APR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTH CENTRAL SUMMIT...WESTERN UINTA AND RICH COUNTIES...
AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKOTA TO ALMY TO 11 MILES SOUTH OF CASTLE ROCK...
MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
EVANSTON... ALTAMONT... RAGEN... LEROY AND PIEDMONT
LAT...LON 4095 11063 4089 11123 4145 11123 4201 11150
4202 11106 4200 11103 4160 11103 4159 11060
4142 11052
TIME...MOT...LOC 2024Z 259DEG 24KT 4202 11127 4135 11098
4098 11106
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 10:30 AM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 21, 10:30 AM MDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1030 AM MDT THU APR 21 2011
.SYNOPSIS...A PACIFIC COLD FRONT WILL CROSS THE STATE TODAY. COOL
AND WET CONDITIONS LOOK TO CONTINUE THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK.
&&
.DISCUSSION...THE NEXT STORM SYSTEM IS CURRENTLY OVER NEVADA AT THIS
TIME AND WILL CONTINUE TO TRACK EAST AND CROSS UTAH TODAY. THE
ASSOCIATED COLD FRONT HAS ALREADY MOVED ACROSS ELKO AND WILL ARRIVE
OVER NORTHWEST UTAH SHORTLY. THE FRONT WILL THEN ARRIVE AT THE SALT
LAKE METRO AREA AROUND MIDDAY BEFORE MOVING CROSSING SOUTHERN UTAH
LATE THIS AFTERNOON THROUGH THIS EVENING.
THE COLD FRONT WILL BE FAIRLY POTENT...PRODUCING PRECIPITATION WITH
EMBEDDED THUNDERSTORMS. EXPECT PERIODS OF BRIEF HEAVY RAIN WITH THE
FRONTAL BAND. SNOW LEVELS INITIALLY ABOVE 7000FT WILL FALL BEHIND
THE FRONT. HOWEVER...THE COLDER AIR WILL LAG A BIT...SO SNOW LEVELS
ARE NOT EXPECTED TO REACH THE VALLEY FLOORS UNTIL AFTER MIDNIGHT.
HOWEVER...BUT THAT TIME PRECIPITATION SHOULD BE WINDING DOWN. A FEW
SHOWERS COULD CONTINUE TO COME OFF THE LAKE OR DEVELOP OVER THE
MOUNTAINS THROUGH LATE TONIGHT...BUT EXPECT PRECIPITATION TO END BY
SUNRISE TOMORROW. VALLEY SNOWFALL...IF IT EVEN OCCURS...IS EXPECTED
TO BE VERY MINOR. IN THE MOUNTAINS...ALTHOUGH THERE WILL BE A BRIEF
PERIOD OF INTENSE SNOWFALL...SNOW TOTALS ARE EXPECTED TO REMAIN
SUBADVISORY.
BESIDES PRECIPITATION...THE OTHER CONCERN WITH THIS STORM WILL BE
THE WINDS. EXPECT WINDY CONDITIONS BOTH AHEAD OF AND BEHIND THE
FRONT. EXPECT PREFRONTAL SOUTHWEST TO WEST WINDS TO PEAK ACROSS THE
FAR SOUTH AND SOUTHEAST LATE THIS AFTERNOON AND EARLY EVENING.
THINKING THE WINDS WILL BE STRONG ENOUGH TO REACH WIND ADVISORY
CRITERIA IN THESE ZONES...SO WILL ISSUE ONE WITH THE MORNING UPDATE.
OTHER AREAS WILL SEE WINDY POST-FRONTAL WINDS...ESPECIALLY ACROSS
THE WEST DESERTS AND IN THE UINTA BASIN AND CASTLE COUNTRY...BUT
THEY LOOK MORE MARGINAL FOR WIND HIGHLIGHTS. WILL MONITOR THOSE
ZONES BUT NOT INCLUDE THEM AT THIS TIME.
A BRIEF BREAK IN THE WEATHER IS IN STORE FOR THE AREA
TOMORROW...THEN UNSETTLED CONDITIONS WILL CONTINUE AS A SERIES OF
STORM SYSTEMS CONTINUE TO CROSS THE AREA IN WESTERLY FLOW.
NO OTHER UPDATES BESIDES THOSE FOR WINDS.
&&
.HYDROLOGY...AN UNSETTLED WEATHER PATTERN WILL CONTINUE INTO THE
EARLY PART OF NEXT WEEK. EXPECTED PRECIPITATION DURING THIS TIME
COMBINED WITH THE SPRING RUNOFF WILL KEEP HYDROLOGY HIGH ON THE LIST
OF CONCERNS. THE LATEST HYDROLOGIC MODELS SUGGEST THAT THERE WILL BE
CONTINUING ISSUES WITH THE WEBER NEAR PLAIN CITY RUNNING ABOVE
BANKFULL THIS EVENING WITH THE PRECIPITATION. THE MODELS SUGGEST
THAT FLOOD STAGE WILL NOT BE REACHED GIVEN THE FORECAST QPF.
HOWEVER...HEAVY RAIN WITH CONVECTION COULD TRIGGER HIGHER FLOWS THAN
THE HYDRO MODELS FORECAST SO WILL NEED TO CONTINUE TO MONITOR. OTHER
RIVERS ACROSS NORTHERN UTAH ARE EXPECTED TO SEE RISES BUT ARE
EXPECTED TO REMAIN ONLY NEAR TO BELOW BANKFULL AT THIS TIME.
&&
.AVIATION...CONVECTION WILL CONTINUE TO DEVELOP ACROSS THE SLC
TERMINAL VICINITY OVER THE NEXT FEW HOURS. THIS WILL BRING TEMPORARY
PERIODS OF CIGS BELOW 7000 FEET AGL. IN ADDITION...ERRATIC AND GUSTY
WINDS WILL BE POSSIBLE NEAR ANY SHOWERS OR THUNDERSTORMS.
A COLD FRONT IS EXPECTED TO CROSS THE TERMINAL BETWEEN 19-20Z THIS
AFTERNOON...SHIFTING THE WINDS TO THE WEST/NORTHWEST.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING
FOR UTZ013-019>021.
WY...NONE.
&&
CHENG/KRUSE
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Apr 21, 11:12 AM MDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1112 AM MDT THU APR 21 2011 UTZ001>016-019>021-517-518-WYZ021-221300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 1112 AM MDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST WINDS WILL INCREASE ACROSS SOUTHERN AND SOUTHEAST UTAH THIS AFTERNOON AHEAD OF A COLD FRONT AND REMAIN STRONG THROUGH EARLY THIS EVENING. SHOWERS AND SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT ACROSS THE NORTHERN HALF OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH HAIL AND LOCALLY STRONG GUSTY WINDS...IN ADDITION TO HEAVY RAINFALL. RAINFALL THIS AFTERNOON AND EVENING COMBINED RUNOFF FROM SNOWMELT MAY RESULT IN VERY HIGH FLOWS ON NORTHERN UTAH WATERWAYS. PEOPLE ARE ENCOURAGED TO USE EXTREME CAUTION NEAR WATERWAYS...AND KEEP CHILDREN AND PETS AWAY...AS FLOWS WILL BE COLD AND SWIFT. THOSE LIVING NEAR WATERWAYS SHOULD ALSO MONITOR THEM. ACCUMULATING SNOWFALL CAN ALSO BE EXPECTED ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH THROUGH THIS EVENING. SNOW LEVELS INITIALLY ABOVE 8000 FEET TODAY WILL FALL BELOW 7000 FEET THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTER A BRIEF BREAK FRIDAY...AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...WITH ADDITIONAL STORM SYSTEMS BRINGING VALLEY RAIN AND HIGH ELEVATION SNOWFALL THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Apr 21, 12:06 PM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1206 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM NON-TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
04/21/2011 M59 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR
1155 AM NON-TSTM WND GST 23 NE IBAPAH 40.28N 113.70W
04/21/2011 M59 MPH TOOELE UT MESONET
WEST SALT FLATS SENSOR
&&
CRKLocal storm report, Apr 21, 12:18 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1218 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST 18 W DUGWAY 40.24N 113.09W
04/21/2011 M59 MPH TOOELE UT MESONET
PLAYA STATION SENSOR
1210 AM TSTM WND GST 16 NW DUGWAY 40.37N 113.00W
04/21/2011 M58 MPH TOOELE UT MESONET
UPPER CEDAR MOUNTAIN SENSOR
&&
CRKLocal storm report, Apr 21, 12:21 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1221 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND GST 18 W DUGWAY 40.24N 113.09W
04/21/2011 M59.00 MPH TOOELE UT MESONET
PLAYA STATION SENSOR
1210 PM TSTM WND GST 16 NW DUGWAY 40.37N 113.00W
04/21/2011 M58.00 MPH TOOELE UT MESONET
UPPER CEDAR MOUNTAIN SENSOR
&&
CRKSpecial weather statement, Apr 21, 12:33 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1233 PM MDT THU APR 21 2011
UTZ007-211900-
WASATCH MOUNTAINS I-80 NORTH UT-
1233 PM MDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CACHE AND NORTHERN RICH
COUNTIES UNTIL 100 PM MDT...
AT 1225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF HYRUM...OR 18 MILES SOUTHEAST OF
LOGAN...MOVING NORTHEAST AT 45 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MEADOWVILLE...
LAKETOWN AND RANDOLPH...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4194 11137 4199 11106 4159 11107 4150 11149
4167 11167
TIME...MOT...LOC 1833Z 234DEG 39KT 4164 11144
LCSpecial weather statement, Apr 21, 1:55 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
155 PM MDT THU APR 21 2011
UTZ003-004-006-008>010-015-517-212045-
CENTRAL AND SOUTHWEST MOUNTAINS UT-SALT LAKE AND TOOELE VALLEYS
UT-SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH
MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT-WEST
CENTRAL UTAH UT-WESTERN UINTA MOUNTAINS UT-
155 PM MDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASATCH...EXTREME
SOUTHWESTERN SUMMIT...SOUTHEASTERN SALT LAKE...UTAH...NORTHERN
SANPETE AND NORTHEASTERN JUAB COUNTIES UNTIL 245 PM MDT...
AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALPINE...OR 10 MILES SOUTHEAST OF
SANDY...MOVING NORTHEAST AT 40 MPH. SEVERAL OTHER THUNDERSTORMS WERE
LOCATED NEAR AMERICAN FORK...BIRDSEYE...MONA AND NEPHI.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SNOWBIRD AND SUNDANCE...
ALTA AND DEER CREEK STATE PARK...
MIDWAY... BRIGHTON... CHARLESTON AND WALLSBURG...
HEBER CITY...
HAILSTONE AND JORDANELLE RESERVOIR...
FRANCIS AND WOODLAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3982 11147 3983 11150 3978 11153 3954 11196
4061 11201 4064 11118 4004 11106
TIME...MOT...LOC 1954Z 245DEG 36KT 4047 11170
CRKSpecial weather statement, Apr 21, 2:10 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
210 PM MDT THU APR 21 2011
UTZ010-012-013-212100-
CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-WASATCH PLATEAU/BOOK CLIFFS UT-
210 PM MDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUCHESNE...
NORTHEASTERN EMERY AND EASTERN CARBON COUNTIES UNTIL 300 PM MDT...
AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUNNYSIDE...OR 26 MILES EAST OF PRICE...
MOVING NORTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RURAL EASTERN CARBON COUNTY...
RURAL NORTHEASTERN EMERY COUNTY...
RURAL NORTHEASTERN CARBON COUNTY...
RURAL SOUTHEASTERN DUCHESNE COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
SEVERAL ADDITIONAL THUNDERSTORMS ARE FORMING TO THE SOUTHWEST OF
THIS STORM AND MAY BECOME STRONG AT ANY TIME.
LAT...LON 3978 10987 3970 10998 3965 10996 3957 11002
3944 11001 3921 11069 3941 11080 3991 11008
3988 10997 3983 10994 3982 10989
TIME...MOT...LOC 2010Z 236DEG 29KT 3951 11032
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 10:41 AM MDT | Wind Advisory | SLC | 10 hr | |
| Apr 21, 11:03 AM MDT | Special Weather Statement | SLC | Tooele | 57 min |
| Apr 21, 11:12 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 48 min |
| Apr 21, 11:39 AM MDT | Special Weather Statement | SLC | Rich | 51 min |
| Apr 21, 11:55 AM MDT | Special Weather Statement | SLC | Tooele | 50 min |
| Apr 21, 12:12 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 48 min |
| Apr 21, 12:25 PM MDT | High Wind Warning | SLC | 6 hr | |
| Apr 21, 12:29 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 46 min |
| Apr 21, 12:33 PM MDT | Special Weather Statement | SLC | Rich | 27 min |
| Apr 21, 12:37 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 23 min |
| Apr 21, 12:43 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Weber | 17 min |
| Apr 21, 12:52 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Tooele, Weber | 23 min |
| Apr 21, 12:55 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Morgan, Salt Lake, Tooele, Utah | 35 min |
| Apr 21, 1:12 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more | 48 min |
| Apr 21, 1:24 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Salt Lake, Tooele, Utah | 36 min |
| Apr 21, 1:45 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Rich, Salt Lake and 3 more | 30 min |
| Apr 21, 1:55 PM MDT | Special Weather Statement | SLC | Utah, Wasatch | 50 min |
| Apr 21, 2:10 PM MDT | Special Weather Statement | SLC | Carbon | 50 min |
| Apr 21, 2:16 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 29 min |
| Apr 21, 2:41 PM MDT | Severe Thunderstorm Warning | SLC | Rich | 35 min |
| Apr 21, 2:44 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 16 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.